MAUDE Adverse Event Report: CORINDUS, INC. CORPATH GRX SYSTEM; CORPATH GRX CASSETTE

CORINDUS, INC. CORPATH GRX SYSTEM; CORPATH GRX CASSETTE
Catalog Number 304
Medical Device Problem Code Component or Accessory Incompatibility (2897)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/15/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not returned.As such, no evaluation could be conducted.Review of the manufacturing records did not indicate any issues with the support track.If the guide catheter prolapses out of the support track, it is possible that the guide catheter could kink and become damaged.However as this case was completed successfully using the same guide catheter, it is indicated that the issue was detected by the user before damage could occur.It is likely that the lack of support of the guide catheter in this instance was due to a set-up issue by the user.
 
Event or Problem Description
While manipulating the guide catheter from the control console, the cath lab technician saw the guide catheter prolapse thru the guide support track at the sheath.The cath lab technician pressed the exchange guide button and resupported the guide catheter.After this, the case was finished with the same guide catheter without incident.

Brand Name
CORPATH GRX SYSTEM
Common Device Name
CORPATH GRX CASSETTE
Manufacturer (Section D)
CORINDUS, INC.
309 waverley oaks road
suite 105
waltham MA 02452
MDR Report Key8115452
Report Number3007822508-2018-00009
Device Sequence Number10830126
Product Code DXX
UDI-Device Identifier00816280023048
UDI-Public(01)00816280023048(10)24H2018(17)190731
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K160121
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/29/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2019
Device Catalogue Number304
Device Lot Number24H2018
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/15/2018
Initial Report FDA Received Date11/29/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1